Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What are side effects of masturbation ?

I m male. Age 17,Slim, I have habbit of mastribution,what is it s side efffect?,and how to stop it.?
Asked On : Fri, 8 Jul 2011
Answers:  1 Views:  1213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi kishna
Welcome to HealthcareMagic.
Masturbation has no side effects on health.If done in normal ways and safely , it has no side effects.
Try not to get addicted to it .Please consider it as a part of sexual development.
Hope I answered your question.If you need more information feel free to mail me.
Take care
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor